# SDR SWAA2013021912808

- Difficulty date: February 2, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 31,763 hours, 21,943 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BZZ7002TYPE3
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL MAIN CABIN 222 DF IS DELAMINATED.  REMOVED FLOOR PANEL 222DF IAW B717 AMM 53-21-01.  FABRICATED FLOOR PANEL FROM P/N BZZ7002 TYPE 3 PO 790191470 DIM 21"X 19" IAW B717 SRM 53-20-50.  REPAIR 3 INSTALLED FLOOR PANEL 222DF IAW B717 AMM 53-21-01.
